# SDR DALA2025020400852

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,550 hours, 10,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 6855970) ROW 17 EMERGENCY LIGHT WRONG COLOR (RED). R+R EMERGENCY LIGHT TO WHITE OPS CHECK GOOD PER B737 MM 33-51. OK FOR SERVICE.
